# SDR CA050105010

- Difficulty date: December 12, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 4,002 hours
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Case
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE CREW IDENTIFIED LOW OIL PRESSURE.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT DIVERTED.  INSPECTION REVEALED LOW ENGINE OIL QUANTITY AND SUBSEQUENT INVESTIGATION FOUND OIL LEAKAGE FROM THE FRONT INLET CASE DRAIN LOCATION.  MFG WILL INVESTIGATE THE INCIDENT AND SUPPLEMENT THIS REPORT TO IDENTIFY ROOT CAUSE ONCE DETERMINED.
